Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Knee cut. Took nurofen. Sore, swollen, numb, tingly. Why am i weaker, colder?

Hi. I fell on my knee last Thursday morning. It was a strong impact but there was no cut. I went to the hospital and had an X-ray and the doctor said it showed blood around the joint and to take nurofen for a week and see how it is then. I only took nurofen twice as it made me feel sick, I have the same reaction from difene so now I m taking nothing. It feels very sore and swollen, quiet numb and tingly surrounding the knee cap and I can t move it or bend it. It s not comfortable in any position. I have not given it any treatment as I don t know what treatment to give it. I have tried rest and elevation but I can t afford to miss work where I m on my feet most if the day and I m due back tomorrow, and I have 2 children. Today it feels like my lower leg is getting swollen and hard and my foot feels weaker and colder than the other. There is not much bruising. What can you suggest I do please?
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Orthopaedic Surgeon, Joint Replacement 's  Response
it looks like you had a very bad knee injury. I would suggest you to take Brufen tablet twice and Diclofenec ointment. Also you should wear a knee brace. I would like to suggest you to take 2 days rest as if you will stand for long then your Pain will increase. Also if your pain is not decrease then you may need a MRI scan also.
Answered: Wed, 9 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor